# SDR RAAAE895023

- Difficulty date: September 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178RV
- Make and model: Lkheed 188C
- Aircraft serial: 188C2010
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Bs 200
- Part time: 71,656 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED NR 4 CHECK, FOUND FS -200 PRESSURE BULKHEAD DENTED, GOUGED AND RIVET HEAD DAMAGED AT RBL 34.  REMOVED DAMAGED AREA INSTALLED DOUBLER PER SRM 51-31-1, FIGURE 1, SHEET 2.  (X)
